What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jan 2, 7:14 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 2, 7:14 PM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
714 PM EST Sun Jan 2 2022
.SYNOPSIS...
A strong cold front will sweep through the region later
tonight. Thereafter, much cooler high pressure will build into
the area and persist through the middle of the week. Another
cold front could impact the area late this week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Tongue of slightly better MLCAPE pushing 1000 J/Kg continues to
advect into the SE Georgia counties and just into the South
Carolina counties, along with very impressive effective bulk
shear values running 60 to 80 knots...highest through the GA
counties. So far, most of the convective activity continues
along a line well west of the I-95 corridor and just getting
into the far SW counties. Line of showers/storms will eventually
shift eastward toward the coast later this evening and overnight...
as the potent upper trough/short-wave swings through the Gulf
Coast states and into the Carolinas by morning. Instability
remains the biggest obstacle, which will be overcome to some
degree by the amount of shear present. For now and with SPC
collaboration, have expanded the tor watch northward to
Jenkins/Screven/Allendale and Hampton counties, where some of
the more convection is occurring.
Previous discussion...
Strong short-wave trough axis is advancing into the lower
Mississippi River Valley with attending strong vorticity
center/PV anomaly in east Texas. Strong SW flow aloft remains
across the entire SE CONUS along with a warm and fairly moist
airmass. Stalled boundary extends NE-SW essentially along the
spine of Appalachians and Gulf Coast states to secondary low
pressure in SW Georgia. Line of pre- frontal convection has
eased into the northern two- thirds of the forecast during the
afternoon with associated outflow nearly stalled from Tattnall
county to Charleston county. A thin axis of instability is ahead
of the line with MLCAPE values running 500-1000 J/Kg. But
despite that, still no lightning, just some interesting updraft
signatures by virtue of the strong effective bulk shear greater
that 60 knots.
Strong upper trough axis will slide across the Gulf Coast states
this evening and across the Carolinas overnight into Monday
morning, while becoming neutral or negatively tilted. Very
strong upper level QG-forcing for ascent will spread into the SE
states and the forecast area later this evening and during the
overnight hours leading to rapid deepening of the surface low as
it slides through the Carolinas into Monday morning. As this
occurs, ongoing showers/thunderstorms from SW Georgia into the
Florida panhandle will further congeal and expand into our area
through the evening before the front swings through overnight.
Severe weather threat: Obviously we have lots of shear to work
with...with effective bulk shear values upward of 70 knots as
the main convection moves through tonight. Instability remains
the biggest question mark, diminishing a bit as we get into the
nighttime cooling cycle along with a stabilizing boundary
layer. Strong shear and organized/rotating updrafts will
overcome the modest instability to some extent. So while
instability profiles are not ideal, we will have to continue to
monitor storms damaging wind gusts and/or an embedded tornado
spin up or two as we get into the evening hours.
Behind the front, a period of very gusty winds will develop late
overnight through Monday morning as the still deepening surface
low swings through the Carolinas. Suspect a period of wind gusts
of 30 to 40 mph is possible Monday morning and will thus hoist a
wind advisory for the entire CWA.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday: Short term guidance indicates that the center of a organized
low pressure system will be over the Midlands of SC by daybreak
Monday. The sfc cold front and associated rain band will be located
just north of the CWA, pushing rapidly to the NE. In the wake of the
cold front, H85 CAA is forecast to drop temperatures over KCHS from
9C at 12Z Mon to near 0C by 18Z Monday. Mixing heights should
rapidly deepen to around 3 kft, resulting the average momentum
transfer to increase to around 40 kts Monday morning. A Wind
Advisory will highlight the gusty winds across the region Monday
morning. Temperatures may gradually warm by 3 to 5 degrees during
the morning, then remaining steady or cooling during the afternoon
hours.
Cloud cover is expected to decrease from the west by Monday
afternoon. Leaving clear to mostly clear conditions across the
forecast area Monday night. The center of sfc high pressure should
build across the Foothills of the Carolinas and VA during the
overnight hours. Clear, dry, and light to calm winds should allow
for several hours of radiational cooling. Low temperatures are
forecast to range from around 30 inland to the mid to upper 30s
along the coast.
Tuesday and Wednesday: High pressure will remain firmly over the
forecast area on Tuesday, then weaken on Wednesday with a trough off
the coast. Temperatures should remain in the 50s on Tuesday with
steady NE winds. On Wednesday, winds should shift from the west as a
weak cold front pushes over the Southern Appalachians and Deep
South. Conditions will remain dry with high temperatures warming to
around 60 inland to the mid to upper 60s across the coastal
counties.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Thursday and Thursday night: A H5 shortwave is expected to pass over
the region, supporting SCHC to CHC for showers. The GFS is much
weaker compared to the ECMWF, I will use a blend of the two for
timing and placement of the showers. Fortunately, it appears that
temperatures will remain warm enough to keep precip as all liquid.
Friday through the weekend: Large high pressure will keep the region
dry on Friday and Saturday. Temperatures are forecast to remain near
seasonable normals both days. A significant cold front should
approach from the west on Sunday. The forecast will feature 30-40
PoPs for showers, may need to be increased with later forecast
packages. Based on the timing of the front, high temperatures may
peak in the low 70s.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Some convection is currently skirting near the CHS/JZI terminal
sites but will be moving out of those areas by 01Z. Quiet at
SAV for the moment. Strong upper level trough will swing
across the Deep South tonight and eventually drive the ongoing
showers and thunderstorms across the terminal sites later this
evening and overnight, primarily during the 06Z through 11Z
timeframe...per high-res guidance. MVFR and periodic IFR
conditions will impact the terminal sites through tonight.
On Monday, strong front will cross the region early morning.
Very gusty winds develop behind the front through Monday morning
with gusts of 30 to possibly 40 knots Monday morning. MVFR
weather through the morning, with improvement to VFR during the
afternoon.
Extended Aviation Outlook: Flight restrictions and gusty winds will
be possible through Monday afternoon due to lingering showers/low
stratus and an enhanced pressure gradient. VFR will then prevail
through much of the week.
&&
.MARINE...
Small craft advisory wind gusts/seas continue through the
evening hours and into the overnight. Potent cold swings through
the region overnight and will bring a round of showers and
thunderstorms impacting the marine waters, mainly overnight.
Monday: A tight pressure gradient and strong cold air advection will
result in gale conditions across the waters during the morning. In
fact, forecast soundings indicates that momentum transfer should
result in gusts above 40 kts outside the CHS Harbor during the early
daylight hours. Winds will gradually decrease after mid-morning
Monday, with gales across AMZ350 and 374 ending by late Monday
afternoon. Gale Warnings remain in effect for all waters until
Monday. Seas should begin the day between 5 to 10 ft, decreasing to
3-5 ft by late afternoon.
Tuesday through Friday: Fair marine conditions will return on
Tuesday and last through much of the week. Another cold front is
expected late week and another round of Small Craft Advisories could
be needed.
&&
.TIDES/COASTAL FLOODING...
Due to astronomical influences and favorable winds, tides will
be elevated on Tuesday and Wednesday. For the Charleston/Colleton
county coasts, minor to moderate flooding will be possible with
the morning high tide. Elsewhere, minor flooding will be
possible.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory from 3 AM to noon EST Monday for GAZ087-088-
099>101-114>119-137>141.
SC...Wind Advisory from 3 AM to noon EST Monday for SCZ040-042>045-
047>052.
Lake Wind Advisory until 3 AM EST Monday for SCZ045.
MARINE...Small Craft Advisory until 1 AM EST Monday for AMZ330-350-352-
354-374.
Gale Warning from 1 AM to noon EST Monday for AMZ330-352-354.
Gale Warning from 1 AM to 4 PM EST Monday for AMZ350-374.
&&
NEAR TERM...TBA
SHORT TERM...NED
LONG TERM...NED
AVIATION...NED/TBA
MARINE...BSH/NED/TBA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 2, 10:11 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1011 PM EST Sun Jan 2 2022
SCZ049-040315-
Coastal Colleton-
1011 PM EST Sun Jan 2 2022
...TORNADO WATCH 11 IN EFFECT UNTIL 3 AM EST MONDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
Severe Thunderstorms: Thunderstorms are expected to impact the area
as a strong cold front moves through tonight. The main time period
for thunderstorms will be during the evening and overnight hours.
Damaging wind gusts and even a low end tornado threat will be
possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flooding: Minor to moderate coastal flooding will be
possible with the Tuesday and Wednesday morning high tides. Coastal
Flood Advisories could be needed.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
SCZ050-040315-
Charleston-
1011 PM EST Sun Jan 2 2022
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorms: Thunderstorms are expected to impact the area
as a strong cold front moves through tonight. The main time period
for thunderstorms will be during the evening and overnight hours.
Damaging wind gusts and even a low end tornado threat will be
possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flooding: Minor to moderate coastal flooding will be
possible with the Tuesday and Wednesday morning high tides. Coastal
Flood Advisories could be needed.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
AMZ350-374-040315-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1011 PM EST Sun Jan 2 2022
...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
AMZ330-040315-
Charleston Harbor-
1011 PM EST Sun Jan 2 2022
...GALE WARNING IN EFFECT UNTIL NOON EST MONDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
AMZ352-354-040315-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1011 PM EST Sun Jan 2 2022
...TORNADO WATCH 11 IN EFFECT UNTIL 3 AM EST MONDAY...
...GALE WARNING IN EFFECT UNTIL NOON EST MONDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
SCZ045-040315-
Inland Berkeley-
1011 PM EST Sun Jan 2 2022
...LAKE WIND ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY FOR LAKE
MOULTRIE...
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Lake Wind Advisory.
Wind Advisory.
Severe Thunderstorms: A strong cold front will move across the
region later tonight bringing a round of thunderstorms. Damaging
wind gusts and even a low end tornado threat will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
GAZ117-119-139-141-SCZ048-051-040315-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
1011 PM EST Sun Jan 2 2022
...TORNADO WATCH 11 IN EFFECT UNTIL 3 AM EST MONDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flooding: Minor coastal flooding will be possible with the
Tuesday and Wednesday morning high tides. Coastal Flood Advisories
could be needed.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
GAZ088-099>101-114>116-118-137-138-140-SCZ040-042-047-040315-
Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-
Inland Chatham-Long-Inland Liberty-Inland McIntosh-Allendale-Hampton-
Inland Jasper-
1011 PM EST Sun Jan 2 2022
...TORNADO WATCH 11 IN EFFECT UNTIL 3 AM EST MONDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
GAZ087-040315-
Jenkins-
1011 PM EST Sun Jan 2 2022
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast Georgia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
SCZ043-040315-
Inland Colleton-
1011 PM EST Sun Jan 2 2022
...TORNADO WATCH 11 IN EFFECT UNTIL 3 AM EST MONDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
Severe Thunderstorms: A strong cold front will move across the
region later tonight and bring a round of thunderstorms. Damaging
wind gusts and even a low end tornado threat will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
SCZ044-052-040315-
Dorchester-Tidal Berkeley-
1011 PM EST Sun Jan 2 2022
...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorms: A strong cold front will move across the
region later tonight and bring a round of thunderstorms. Damaging
wind gusts and even a low end tornado threat will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jan 2, 8:15 PM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Charleston SC
815 PM EST Sun Jan 2 2022
GAZ100-101-030145-
Bulloch-Effingham-
815 PM EST Sun Jan 2 2022
...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF BULLOCH AND EFFINGHAM
COUNTIES...
At 814 PM EST, National Weather Service doppler radar indicated a
hazardous shower near Stilson, or 12 miles southeast of Statesboro,
moving east at 45 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this shower include...
Springfield, Rincon, Guyton, Brooklet, Egypt, Marlow, Shawnee and
Stillwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3256 8133 3256 8130 3255 8129 3256 8129
3229 8120 3223 8143 3224 8144 3217 8170
3241 8175
TIME...MOT...LOC 0114Z 254DEG 39KT 3232 8162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jan 2, 8:15 PM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Charleston SC
815 PM EST Sun Jan 2 2022
GAZ114-115-030145-
Evans-Tattnall-
815 PM EST Sun Jan 2 2022
...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES...
At 815 PM EST, National Weather Service doppler radar indicated a
hazardous shower near Bellville, or near Claxton, moving northeast at
35 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this shower include...
Claxton, Hagan, Daisy and Bellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
LAT...LON 3201 8205 3209 8209 3222 8185 3208 8173
TIME...MOT...LOC 0115Z 244DEG 32KT 3209 8197
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jan 2, 8:30 PM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Charleston SC
830 PM EST Sun Jan 2 2022
GAZ100-115-116-030200-
Bulloch-Evans-Inland Bryan-
830 PM EST Sun Jan 2 2022
...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF BRYAN, EVANS AND BULLOCH
COUNTIES...
At 830 PM EST, National Weather Service doppler radar indicated a
hazardous shower over Groveland, or 7 miles east of Claxton, moving
northeast at 50 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this shower include...
Claxton, Pembroke, Lanier, Daisy, Bay and Groveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
LAT...LON 3234 8162 3213 8146 3208 8169 3209 8171
3208 8173 3205 8186 3216 8191
TIME...MOT...LOC 0130Z 246DEG 41KT 3215 8178
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jan 2, 10:08 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
1008 PM EST Sun Jan 2 2022
GAZ101-116-SCZ042-047-048-030330-
Effingham-Inland Bryan-Inland Jasper-Hampton-Beaufort-
1008 PM EST Sun Jan 2 2022
...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF BRYAN, EFFINGHAM,
BEAUFORT, HAMPTON AND JASPER COUNTIES...
At 1008 PM EST, National Weather Service doppler radar indicated
hazardous showers along a line extending from near Pineland to
Pineora, and moving east at 45 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these showers include...
Ridgeland, Springfield, Yemassee, Rincon, Guyton, Grahamville,
Ebenezer and Coosawhatchie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3224 8145 3224 8143 3226 8144 3262 8115
3273 8085 3270 8082 3268 8079 3224 8113
3224 8119 3219 8149
TIME...MOT...LOC 0308Z 252DEG 38KT 3259 8112 3228 8137
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH